American Journal of Operations Research

Volume 6, Issue 5 (September 2016)

ISSN Print: 2160-8830   ISSN Online: 2160-8849

Google-based Impact Factor: 1.04  Citations  h5-index & Ranking

Stochastic Reservoir Systems with Different Assumptions for Storage Losses

HTML  XML Download Download as PDF (Size: 1033KB)  PP. 414-423  
DOI: 10.4236/ajor.2016.65038    1,291 Downloads   1,984 Views  Citations

ABSTRACT

Moran considered a dam whose inflow in a given interval of time is a continuous random variable. He then developed integral equations for the probabilities of emptiness and overflow. These equations are difficult to solve numerically; thus, approximations have been proposed that discretize the input. In this paper, extensions are considered for storage systems with different assumptions for storage losses. We also develop discrete approximations for the probabilities of emptiness and overflow.

Share and Cite:

Browning, C. and Kumin, H. (2016) Stochastic Reservoir Systems with Different Assumptions for Storage Losses. American Journal of Operations Research, 6, 414-423. doi: 10.4236/ajor.2016.65038.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.